# SDR AALA20150116010

- Difficulty date: January 13, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N366AA
- Make and model: Boeing 767323
- Aircraft serial: 25193
- Aircraft time: 96,271 hours, 15,058 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTING INOPERATIVE FROM SEAT 21AB - 31AB.  EMER PATH LIGHTING HARNESS DISCONNECTED UNDER FLOORBOARD.  RECONNECTED EMER PATH LIGHTING HARNESS IAW AMM 33-60-98.  PERFORMED OPERATIONAL CHECK IAW AMM 33-60-98.  SYS CHECKED NORMAL.
